# SDR SWIA200922421

- Difficulty date: August 14, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 26,878 hours, 24,798 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SMELL AT ALTITUDE AFTER APU USE.  (FLT 4430)  REPLACED APU FUEL MANIFOLD.
